# SDR ASAA2014111309676

- Difficulty date: November 13, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 26,872 hours, 8,229 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: Activated
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FOUND NR 2 ENGINE FAULT 73-21372, UPPER EGT SECTORS READING HIGH - ECONOMIC FAULT.  ACFT GROUNDED.  ACCOMPLISHED T/C 78273000 FOUND NO FAULTS ON NR 2 ENGINE.
